# SDR SWAA2022092843367

- Difficulty date: August 18, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS LEADING EDGE HAS RIB 4 CRACKED. 8-22 / [01] REMOVED AT LT HORIZONTAL STABILIZER OF LEADING EDGE RIB #4 IN IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB IN IAW SRM 51-40-05-0G-0;[03] VERIFIED 1-2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB #4 AT LT HORIZONTAL STABILIZER LEADING EDGE IN IAW SRM 51-40-02-0G-0 AND DWG # 186A1001;[05] REMOVED AND INSTALLED NEW RIB #4 AT LT HORIZONTAL STABILIZER LEADING EDGE P/N 186A1304-1 IN IAW SRM 51-40-02-0G-0 AND DWG # 186A1001;[06] VERIFIED 4-5.
